# SDR UALA2011040401604

- Difficulty date: April 2, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 74,104 hours, 23,341 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AFT CABIN ROWS 25 AND 33.  RELAMPED BOTH POSITIONS, OPS CHECKED OKAY.
